How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Eric Goldstein Your Own Question
Eric Goldstein
Eric Goldstein,
Category: Medical
Satisfied Customers: 282
Experience:  MD at Kid Care Pediatrics
94200738
Type Your Medical Question Here...
Eric Goldstein is online now
A new question is answered every 9 seconds

I am taking prednisone for a rash that I have. I took 6

Customer Question

I am taking prednisone for a rash that I have. I took 6 pills yesterday and had a terrible headache that afternoon. Today I have taken 5 pills and am starting to get another headache. What can I take, while taking this medicine to get rid of this nagging headache.
JA: Is the headache episodic or daily? And what about nausea?
Customer: It seems to be after I take the pills of a morning the headache comes in the afternoon and into the night. I was up for hours last night -- some nausea not a lot.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take losartan htp for blood pressure. My blood pressure was a little high when I took it yesterday 149/94
Submitted: 1 month ago.
Category: Medical
Expert:  Eric Goldstein replied 1 month ago.
Hello. My name is***** and I just read through your question.
For starters you can always take ibuprofin at the same time. The two medications do not interact and can be taken together. Additionally, you do not have to take all the pills at the same time, you can spread them out over the course of the day.